# SDR USAASA04005

- Difficulty date: January 15, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Engine: Ge CFM56*
- System (JASC): 4920 · APU Core Engine
- Part: Filter
- Part number: 20499004
- Condition: Contaminated
- Location: Ozone
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, CREW RECEIVED AN ECAM WARNING FOR SMOKE IN AN AFT LAV.  NO FIRE OR SMOKE WAS FOUND.  A SECOND ECAM ALERT WAS RECEIVED FOR THE OTHER AFT LAV.  AGAIN, NO EVIDENCE OF A FIRE WAS FOUND.  SHORTLY THEREAFTER, A WARNING WAS RECEIVED FOR THE FORWARD LAV.  FLIGHT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LT OZONE FILTER CONTAMINATED WITH AN OIL FILM FROM PREVIOUS APU OIL LEAK.  REPLACED BOTH LT AND RT OZONE FILTERS, RECIRCULATION FILTERS, AND LAVATORIES A, D, AND E SMOKE DETECTORS.  ALSO, PERFORMED A (RESIDUAL BURNING) CLEANING OF THE ENGINES, APU, AND CROSSBLEED DUCTS.  OPS CHECKED OK.  (M)
